# SDR UPS97224004

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK IN STRINGER 26R JUST FORWARD OF FRAME 360.  SUSPECT CRACK IS PROPOGATING FROM END FASTENER HOLE IN STRINGER.  REPAIR CARRIED OUT IAW SRM 53-10-3 FIGURE 2.
